# SDR A6WA201745479

- Difficulty date: December 13, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 36,890 hours, 35,117 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Connector
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

4199 4225  APU AUTO SHUTDOWN. IMMEDIATELY AFTER SHUTDOWN A STRONG SMELL OF FUEL IN CABIN AND COCKPIT. F/O OBS FUEL DRIPPING AND SMOKE COMING OUT APU DOOR. NO FIRE WARNING PRESENT.  INTERROGATED APU ECU FOUND CODES 154,155 AND LRU FUEL SOLENOID.FLAGGED. FOUND FUEL SOLENOID AND CANNON PLUG LOOSE, TIGHTENED SOLENOID HARDWARE AND CLEANED AND TIGHTENED PLUG. R&R COALESCER SOCKS IAW SUPPLEMENT 14-192 PERFORMED CLEARING OF CONTAMINATED DUCTING IAW AMM SUPPLEMENT 09-037A  NO REMAINING FUEL SMELL NOTED. APU NO FIX REF 302554 BLOCK 2 FOR MEL   R&R FUEL SOLENOID IAW AMM 49-31-05. NO FIX FOUND BROKEN WIRE ON CANNON PLUG. REPAIRED WIRE IAW ESPM OPS CHECK GOOD. REMOVED PLACARD AND FROM MEL.
